Web of Science: 1 citations, Scopus: 1 citations, Google Scholar: citations
A class of polynomial planar vector fields with polynomial first integral
Ferragut, Antoni (Universitat Jaume I. IMAC i Departament de Matemàtiques)
Galindo, Carlos (Universitat Jaume I. IMAC i Departament de Matemàtiques)
Monserrat, Francisco (Universitat Politècnica de València. E.T.S. d'Informatica Aplicada)

Date: 2015
Note: Agraïments:The first author is partially supported by the Spanish Government grant MTM2013-40998-P. The second and third authors are partially supported by the Spanish Ministry of Economy and Universitat Jaume I P1-1B2012-04 grants.
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció MINECO/MTM2012-36917-C03-03
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Blow-up ; Curve with only one place at infinity ; Invariant algebraic curves ; Planar polynomial vector field ; Polynomial first integral ; Reduction of singularities
Published in: Journal of mathematical analysis and applications, Vol. 430 (2015) , p. 354-380, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2015.04.062


Postprint
28 p, 497.5 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-01-12, last modified 2020-08-30



   Favorit i Compartir